i had ipilll 4 tym in a month n 1 in last month thn i got a mestrual at last month...
bt this tym i got my periods 2 days early.. its juz a light bbrown bleeding for one day.. its juz a spotting..not frequent ......... so m i pregnant??? or not? n ya i hd taken prenancy test... it showed negativ.... my actuly menses date ws 9-1-2012 bt this tym i got at 6-2-2012.. its a side efffect? of ipill? or m i pregnant?? plz reply me ASAP....
First of all I would like to explain that I pill is an emergency contraceptive pill which contains high hormonal doses and is not recommended for regular use as four times in a month.Taking it like this would cause havoc in the hormonal levels.It seems your body has also reacted and you are experiencing the side effect of pill intake as irregular bleeding and spotting.Since you have taken quite frequently so it would take few months for the normal menstrual cycle to resume and have regular bleeding.
Wait for the regular periods as possibility of pregnancy is less if you had taken the pill within 72 hours of sexual intercourse.
Kindly visit a Gynaecologist and consider taking some regular contraceptive for prevention from pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.